# SDR GLBA96164

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISN - LOST NR 4 WHEEL ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ASSEMBLY AFTER FINDING DAMAGED AXLE.  INSPECTED FOR FURTHER DAMAGE AND LANDING GEAR OPERATIONAL CHECKS GOOD.  (M)
